# SDR USAA2010043090871

- Difficulty date: April 1, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 66,175 hours, 45,025 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C20 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT MAIN ENTRY DOOR UPPER / LOWER HINGE CUTOUTS AT BS 312 BETWEEN S9L TO S15L.  REPAIRED FUSELAGE SKIN AT MAIN ENTRY DOOR UPPER / LOWER HINGE CUTOUTS IAW EA 130391.
